Truncated Days

One of the side effects of my meds is that they make me rather sleepy. After I take them in the evening, my concentration gets rather spotty, and I often don’t wake up until past eleven AM, and even then I’m a bit zombie-like for a couple of hours.

I’m a University student, trying really hard to get my degree. I’m also a mother of two kids. These truncated days, with only a few hours to get everything done, are a real pain. I have to go to the gym (part of my treatment plan), do any out-of-the-house chores, and get my Uni work done in the short hours between midday-ish and about half five, when I have to start dinner and begin the evening routine.

I struggle with self-discipline at the best of times, and that means that my Uni work is often not easy. Adding the short days to it makes it even harder.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s